The University of Southampton
University of Southampton Institutional Repository

Structure of the MHV-rules Lagrangian

Structure of the MHV-rules Lagrangian
Structure of the MHV-rules Lagrangian
Recently, a canonical change of field variables was proposed that converts the Yang-Mills Lagrangian into an MHV-rules Lagrangian, i.e. one whose tree level Feynman diagram expansion generates CSW rules. We solve the relations defining the canonical transformation, to all orders of expansion in the new fields, yielding simple explicit holomorphic expressions for the expansion coefficients. We use these to confirm explicitly that the three, four and five point vertices are proportional to MHV amplitudes with the correct coefficient, as expected. We point out several consequences of this framework, and initiate a study of its implications for MHV rules at the quantum level. In particular, we investigate the wavefunction matching factors implied by the Equivalence Theorem at one loop, and show that they may be taken to vanish in dimensional regularisation.
gauge symmetry, qcd
1029-8479
1-22
Ettle, James H.
df2e6a77-0c52-48e7-8bab-5458a7a248c7
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6
Ettle, James H.
df2e6a77-0c52-48e7-8bab-5458a7a248c7
Morris, Tim R.
a9927d31-7a12-4188-bc35-1c9d3a03a6a6

Ettle, James H. and Morris, Tim R. (2006) Structure of the MHV-rules Lagrangian. Journal of High Energy Physics, 8 (3), 1-22. (doi:10.1088/1126-6708/2006/08/003).

Record type: Article

Abstract

Recently, a canonical change of field variables was proposed that converts the Yang-Mills Lagrangian into an MHV-rules Lagrangian, i.e. one whose tree level Feynman diagram expansion generates CSW rules. We solve the relations defining the canonical transformation, to all orders of expansion in the new fields, yielding simple explicit holomorphic expressions for the expansion coefficients. We use these to confirm explicitly that the three, four and five point vertices are proportional to MHV amplitudes with the correct coefficient, as expected. We point out several consequences of this framework, and initiate a study of its implications for MHV rules at the quantum level. In particular, we investigate the wavefunction matching factors implied by the Equivalence Theorem at one loop, and show that they may be taken to vanish in dimensional regularisation.

Full text not available from this repository.

More information

Published date: 1 August 2006
Keywords: gauge symmetry, qcd
Organisations: High Energy Physics

Identifiers

Local EPrints ID: 45384
URI: http://eprints.soton.ac.uk/id/eprint/45384
ISSN: 1029-8479
PURE UUID: b25b1280-9695-4c75-8d01-0f3afc8f3df4
ORCID for Tim R. Morris: ORCID iD orcid.org/0000-0001-6256-9962

Catalogue record

Date deposited: 26 Mar 2007
Last modified: 07 Oct 2020 02:56

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×